# SDR ASAA2024081452154

- Difficulty date: August 14, 2024
- Submitted: August 29, 2024
- Operation: Air carrier
- Aircraft: N626AS
- Make and model: Boeing 737790
- Aircraft serial: 30793
- Aircraft time: 70,821 hours, 37,260 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 115A620016
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING DEFLECTION RIB CRACKED. GROUNDED - YES. REPAIRED R/W DEFLECTION RIB IAW B737-700 SRM 57-51-02-2R-3.
